Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: St. John's Wort and low blood pressure

Posted by Craig on October 26, 1999, at 15:44:56

In reply to Re: St. John's Wort and low blood pressure, posted by Cindy on October 25, 1999, at 21:35:37

Thanks for your thoughts, Cindy:

It's funny you should mention the Serzone today. I've been watching for dizziness to kick in (they say it too lowers blood pressure)and today I noticed a drugged feeling about 40 min. after I took Serzone. I have a cold and haven't eaten much the past three days, that could have something to do with it...

How long have you been on Serzone? I just moved up to 100mg in AM and 50 mg in PM, (about 14 days in total). I haven't felt really depressed, but so far, the SSRIs seemed to have helped better with energy and social anxiety. It's still early yet.

Please tell me your story on Serzone and what you were looking to treat!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Craig thread:13820